# SDR QXEA9700235

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 523188
- Condition: Malfunction
- Location: Te Flaps
- Part time: 17,501 hours
- Component: Dhav, 82700034001
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, FOR TAKEOFF WARNING HORN.  REPLACED FLAP POSITION INDICATOR, OPERATIONAL CHECKS GOOD.
